欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  15 篇文章
     
     
 
G-Type Seismic Wave in Magnetoelastic Monoclinic Layer

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 2 Page: 145-154
       
 
Formulation of the Post-Newtonian Equations of Motion of the Restricted Three Body Problem

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 2 Page: 155-164
       
 
Reservoir Multiscale Data Assimilation Using the Ensemble Kalman Filter

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 2 Page: 165-180
       
 
Hyperbolic Fibonacci and Lucas Functions, “Golden” Fibonacci Goniometry, Bodnar’s Geometry, and Hilbert’s Fourth Problem

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 2 Page: 181-188
       
 
On the Distribution of Type II Errors in Hypothesis Testing

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 2 Page: 189-195
       
 
Wavelet Bases Made of Piecewise Polynomial Functions: Theory and Applications

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 2 Page: 196-216
       
 
Alienor Method for Nonlinear Multi-Objective Optimization

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 2 Page: 217-224
       
 
Complementing the Lagrangian Density of the E. M. Field and the Surface Integral of the p-v Vector Product

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 2 Page: 225-229
       
 
Uniqueness of Meromorphic Functions Concerning Differential Monomials

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 2 Page: 230-235
       
 
Improving AOR Method for a Class of Two-by-Two Linear System

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 2 Issue: 2 Page: 236-240